Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 484759, 8 pages
http://dx.doi.org/10.1155/2012/484759
Research Article

General Computational Model for Human Musculoskeletal System of Spine

1Department of Mathematics, Kyonggi University, Suwon 443-760, Republic of Korea
2Department of Mechanical Engineering, Kyung Hee University, Yongin 446-701, Republic of Korea
3e-Spine Center, Kyung Hee University, Yongin 446-701, Republic of Korea
4Department of Computer Science, Yonsei University, Seoul 120-749, Republic of Korea

Received 30 September 2011; Accepted 14 November 2011

Academic Editor: Chang-Hwan Im

Copyright © 2012 Kyungsoo Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyungsoo Kim, Yoon Hyuk Kim, and SuKyoung Lee, “General Computational Model for Human Musculoskeletal System of Spine,” Journal of Applied Mathematics, vol. 2012, Article ID 484759, 8 pages, 2012. https://doi.org/10.1155/2012/484759.